# SDR 99ZZZX2473

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 30E0221G
- Condition: Misoverhauled
- Location: Starter/Gen
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE EQUIPMENT HAS BEEN HEAVILY DAMAGED DURING TEST PERFORMED IAW RELEVANT CMM.  AFTER 5 MINUTES OPERATION:   SHAFT BLOCKED.   INTERNAL PARTS APPEAR DESTROYED.
